Can testosterone cause anxiety when taking it or when coming off it?

Question is Closed Report Mark as Favorite

Answers (1)

12 Jun 2010

This is one I had to look up, however from what I have read the answer to your question is yes to both questions you have.
It also may depend on the way you were taking this medication, or route, was is buccal? or patch, or oral. etc. Also if you must continue to take this medication, you need to talk to your doctor about your symptoms also, Sometimes you have to decrease it slowly so as not to have these side effects. I would certainly check with your doctor. Good Luck to you, and please check back and let us know how you're doing. Blessings to you!

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Is there a permanent cure for Generalized Anxiety Disorder?

I have been taking pills for Generalized anxiety disorder for the past 5 years. I am taking Escitalopram Oxalate and Clonozepam on Doctors advice. My ...

11 answers 18 Aug 2009

Generalized Anxiety Disorder - I have some unusual questions about gad and social anxiety disorder.?

... They are along the lines of wanting opinions regarding whether certain actions of an individual in a stressful situation can be chalked up to an ...

1 answer 14 May 2010

Hi there, I'll be coming off Lyrica soon and want to know if anyone had a safe withdrawal, or could?

... give any advice on how to minimize the symptoms. I have been taking 300X2 daily for anxiety for 9 months. I also take 225mg of Effexor for ...

2 answers 29 Jan 2012

PTSD (panic attacks, general anxiety, depression, flashbacks, etc.) now coming to a resolution?

I just want to let my friends and anyone who is interested on drugs.com know where I'm at right now in regards to my PTSD. I've posted in a ...

12 answers 24 Feb 2013

Coming off Quatapine?

I have been taking 150mg of quatapine (spaced out in 3 50mg doses) for just over 2 years. I am just so down about the massive weight gain. My doctor ...

5 answers 3 Apr 2013